×

On the bend of continuous plane curves. (English) Zbl 0197.03602

PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ka. Iseki: On certain properties of parametric curves, Jour. Math. Soc. Japan, 12, 129-173 (1960). · Zbl 0099.37803
[2] S. Saks: Theory of the Integral, Warszawa-Lw6w (1937). · JFM 63.0183.05
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.